# SDR CA120404004

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 85 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2710 · Aileron Control System
- Part: Rub Strip
- Part number: MS21044N06
- Condition: Damaged
- Location: Bs 159
- Part time: 96 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AILERON/RUDDER INTERCONNECT ARM, LOCATED AT FUSELAGE BS 159.50, RUB STRIP FOR LT WATER RUDDER STEERING CABLE, HARDWARE BINDING UP ON SECONDARY AILERON/RUDDER INTERCONNECT STOP, CAUSING A LT ROLL INPUT INTO THE AILERON/RUDDER INTERCONNECT SYSTEM WITHIN THE CONTROLS IN NEUTRAL. RUB STRIP HARDWARE RELOCATED TO PREVENT FURTHER BINDING OF AILERON/RUDDER INTERCONNECT STOPS.
